# SDR CALA2022011000077

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 66,250 hours, 26,810 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5311242320000
- Condition: Cracked
- Location: Fr20
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FR 20 DOORSTOP FITTING #1 HAS CRACK INDICATION NOTED IN HOLE #1 & #3 READ AS FOLLOWS: "ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2B REACHES 40,010 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTION FF VT MAE NRC 0020973 FOR WORK PERFORMED. OF LATEST REVISION OF EC/RA 5311-02713 ON OR BEFORE THE AIRCRAFT AT INTERVALS NOT TO EXCEED 13,200 FLIGHT CYCLES THEREAFTER. " RE REPAIRED L/H FR 20 DOORSTOP # 1 HOLE 1 & #3 IAW PART 1 - INTERIM REPAIR OF ECRA 5311-02713. STEP 1.D. STEP 3 REQUIRES DTA DIP TO ADD EMP:U354480 APPROVED TO CARRY REF ECRA 5311-02713 PART 1.4 , ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION REQUIREMENTS PER PART 2B OF THE LATEST REVISION REF ECRA 5311-02713 ON OR BEFORE AIRCRAFT REACHES 40,010 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 13,200 FLIGHT CYCLES THEREAFTER. CORRECTION REPAIR DIP IS STEP 4 NOT 3 QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
